# SDR AALA201901029035

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 69,671 hours, 26,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, AT ROW 22ABC WAS INOPERATIVE.  REPLACED THE WIRE HARNESS IAW MM 20-33-00.  OPS CHECKED NORMAL.
